umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
The unconditional distributions of the OLS, TSLS and LIML estimators in a simple structural equations model
Umeå universitet, Samhällsvetenskapliga fakulteten, Handelshögskolan vid Umeå universitet, Nationalekonomi.ORCID-id: 0000-0002-1377-9469
2019 (Engelska)Ingår i: Econometric Reviews, ISSN 0747-4938, E-ISSN 1532-4168, Vol. 38, nr 2, s. 208-247Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The exact distributions of the standard estimators of the structural coefficients in a linear structural equations model conditional on the exogenous variables have been shown to have some unexpected and quirky features. Since the argument for conditioning on exogenous (ancillary) variables has been weakened over the past 20 years by the discovery of an “ancillarity paradox,” it is natural to wonder whether such finite sample properties are in fact due to conditioning on the exogenous variables. This article studies the exact distributions of the ordinary least squares (OLS), two-stage least squares (TSLS), and limited information maximum likelihood (LIML) estimators of the structural coefficients in a linear structural equation without conditioning on the exogenous variables.

Ort, förlag, år, upplaga, sidor
Philadelphia: Taylor & Francis, 2019. Vol. 38, nr 2, s. 208-247
Nyckelord [en]
Exact distribution, limited information maximum likelihood, linear structural equations, ordinary least squares, two-stage least squares
Nationell ämneskategori
Ekonomi och näringsliv
Forskningsämne
ekonometri
Identifikatorer
URN: urn:nbn:se:umu:diva-131480DOI: 10.1080/07474938.2016.1261072ISI: 000465616100005OAI: oai:DiVA.org:umu-131480DiVA, id: diva2:1074372
Tillgänglig från: 2017-02-15 Skapad: 2017-02-15 Senast uppdaterad: 2019-05-27Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Forchini, Giovanni

Sök vidare i DiVA

Av författaren/redaktören
Forchini, Giovanni
Av organisationen
Nationalekonomi
I samma tidskrift
Econometric Reviews
Ekonomi och näringsliv

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 290 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf